English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Weight representations of the polynomial Cartan type Lie algebras Wn and Sn.

MPS-Authors
/persons/resource/persons235973

Penkov,  I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236180

Serganova,  V.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Penkov, I., & Serganova, V. (1999). Weight representations of the polynomial Cartan type Lie algebras Wn and Sn. Mathematical Research Letters, 6, 397-416.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3789-4
Abstract
There is no abstract available